# SDR 05FDEA01241

- Difficulty date: May 12, 2005
- Submitted: May 16, 2005
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 32,011 hours, 27,715 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LANDING PLATE AREA BETWEEN STA WAIX-7.35 AND STA WAIX-14.7 JUST FWD OF AILERON HAS 2 EACH HOLE OVERSIZED AT 0.328, AND CARD E6-5710-7-5008 A PT 3 MOD REQUIRES TO REAM THESE HOLES TO 0.313 DIAMETER.  COMPLIED WITH EA 6-5730-88784 PART 1 AND RAS/BAE/100692/2005 ISSUE A.
